# SDR AALA201610199022

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 72,001 hours, 26,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1409
- Condition: Low Pressure
- Location: R4 Door
- Part time: 27,395 hours, 7,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DOOR R4 SLIDE PRESSURE BOTTLE BELOW LIMITS.  REPLACED R4 DOOR SLIDE RAFT ASSEMBLY PER JOB CARD 19L80025002.
